Depression effect of Yasmin

We have 166 consumer reports for Yasmin. Depression effect occurred in 5%.

Patients statistics on Depression side effect for Yasmin

Female
Male

Average weight in Lbs
125.35
0

Average height in Ft
5′ 6″
0

Average age
32
0

Yasmin Circle Diagram 8 consumers of 166 reported about Depression

  1. Carol H. Hicks says:
    4.0 rating

    I would not recommend Yasmin. Since I started, there have been a gradual and ever-increasing number of side effects: weight gain, more frequent migraine attacks, severe depression and mood swings, severe abdominal pain, respiratory distress, heart rhythm disturbances .. I suspect these are due to this pill, since I never used it before had suffered (except with migraine). That’s why I dropped Yasmin.

  2. Jayne D. Frey says:
    5.0 rating

    Headache, extreme abdominal pain, dehydration, pimples on the chest, stomach, back and genital area, bloated fungal infections, bladder problems, twitching in the legs, restless feeling, head and mind felt as though the body was tired = insomnia, depression and panick attacks , the feeling of not being myself, thoughts of suicide I strongly recommend seeing a doctor who is familiar with hormones, whether family doctor or gynecologist, and to stop immediately with this supplement of unnecessary hormones. I also recommend to go to a KINESIOLOGIN, as they are very good at detecting fungi and can therefore help. I have not taken the pill for 3 weeks, the side effects are still present. I’m currently taking depressants and any homeopathic medicines to rebuild my immune system and fight the mushrooms. I can only advise against any Pillenpreperaten and can be glad that after a year of agony, I got a super family doctor who has recognized that.

  3. Elisabeth J. Easton says:
    4.5 rating

    Yasmin for Pain (menstruation)

    YASMIN … The pill that changed my life … Sounds dramatic, but true !! For a long time I did not notice anything and most of all I did not think that severe depression could be due to the pill … If only I would have come up with it rather than listening to the funny doctors (yes, the Yasmin is expensive * wink) thanks Pharma *), so I would have spared me a lot! Only after about three years it started with the depression, first tired, impotent, sad … then so badly depressed that I have thought of suicide several times, complete withdrawal from the social environment, no head for job, husband, the like !! Migraine attacks (which I never had before), where I sometimes thought of ordering myself an ambulance, the pain was so bad !! But that was not the end of the flagpole: high blood pressure, weight gain, perfect Libido loss, pain in the long run Sex, changing my personality to an absolutely withdrawn mourning dumpling! When I finally, after 5 years of taking, despite the reluctance of my oh so expert doctors, dared to omit the monster pill … yes, I had within 3 months my old personality again! I can laugh again, no trace of Depri, do not let me hang anymore, no more migraines, all my (by the retreat) abandoned in the lurch friends again, ironed out my mistakes and paralysis in the job and ready for new acts! 🙂 May probably everyone else react on it, as I said that went well for three years … As a conclusion from the Odysee I can only advise every girl out there: listen to your body, watching small signals and changes to you before It forces you to kneel like me! I’d rather settle down and wait, see what happens to you … then you can start again, if you want! At least I’ll NEVER AGAIN take this nasty thing AGAIN !!! And above all: the doctors are not always right, there are always alternativesHope I gave you a little food for thought … Best wishes for your health 😉

  4. Leslie M. Thompson says:
    4.0 rating

    I was prescribed the pill Yasmin about 2 years ago in England because it does not give the Novial pill there. At first I was very satisfied and had no problems, no bleeding, clear skin, no weight gain, no chest problems. But since last year, I notice more changes just before my period notice: mood swings and depressive behavior. I am crying a lot and my mood changes from -10 to +500 which I am very irritated. My husband confirms that, too. I had bile removed at the age of only 30, and recently cysts have been detected. I never had any problems with Novial and I’m sure I took them 6/7 years.